Homology, Homotopy and Applications

Homology, Homotopy and Applications (HHA) is a fully refereed international journal dealing with homology and homotopy in algebra and topology and their applications to the mathematical sciences.

Top downloads over the last seven days

A statistical approach to persistent homologyPeter Bubenik and Peter T. KimVolume 9, Number 2 (2007)
Computing homologyTomasz KaczynskiI, Konstantin Mischaikow, and Marian MrozekVolume 5, Number 2 (2003)
A few localisation theoremsBruno Kahn and R. SujathaVolume 9, Number 2 (2007)
Support varieties: an ideal approachAslak Bakke Buan, Henning Krause, and Øyvind SolbergVolume 9, Number 1 (2007)
Extensions of homogeneous coordinate rings to $A_ \infty$-algebrasA. PolishchukVolume 5, Number 1 (2003)
  • ISSN: 1532-0073 (print), 1532-0081 (electronic)
  • Publisher: International Press of Boston
  • Discipline(s): Mathematics
  • Full text available in Euclid: 1999 --
  • Access: Articles older than 5 years are open
  • Euclid URL: http://projecteuclid.org/hha